# SDR AALA202105289018

- Difficulty date: May 18, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 60,437 hours, 24,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A00039
- Condition: Out Of Tolerance
- Location: Bs 328-344 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN INTERCOSTAL AT STA 328-344 RBL 10.4 DOES NOT HAVE ADEQUATE SPACING. REMOVED AND REPLACED INTERCOSTAL IAW BAC DWG 141A5720 REV B, B737NG SRM 51-40-02 & 51-40-10.
